# SDR ASOA2019061314028

- Difficulty date: June 11, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 40,128 hours, 31,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE LEFT HAND EXTERNAL EMERGENCY LIGHT FWD OF THE LEFT WING WAS FOUND TO BE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT BULB, OPERATIONALLY TESTED WITH NPO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
